# SDR UPS02439205

- Difficulty date: August 16, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 68,213 hours, 20,211 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C UPPER DECK BS 550 LBL 50 SEAT TRACK CROWN FOUND CORRODED.  CORROSION BLEND OUT EXCEEDS SRM LIMIT.  SEAT TRACK REPLACED AS PER SRM 51-10-01 PG 8.
